MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US HUMERAL HEAD SIZE 54; SHOULDER HUMERAL HEADS

DEPUY ORTHOPAEDICS INC US HUMERAL HEAD SIZE 54; SHOULDER HUMERAL HEADS
Model Number 1140-20-054
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Pain (1994)
Date of Event 01/25/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint #: (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Clinical notification received: pain in right biceps tendon, has worsened, and that it is now considered to be possibly related to the procedure.The event is not considered to be serious, but the severity has been raised from mild to moderate.The patient, originally treated with marcaine injection of the site of pain, has now received additional treatment consisting of a surgical shoulder arthroscopy with biceps tenodesis reconstruction.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot : the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.
 
Additional Manufacturer Narrative
Product complaint (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information, which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained, that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
Additional information received.Updated event description: clinical adverse event received, for pain in right biceps tendon.Event is serious and is considered moderate.Event is possibly related to procedure.Event is not related to device.Date of implant: (b)(6) 2018, date of event: (b)(6) 2021.(right shoulder).Treatment: marcainisation.

Brand Name
HUMERAL HEAD SIZE 54
Common Device Name
SHOULDER HUMERAL HEADS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic dr.
warsaw IN 46581 0988
Manufacturer Contact
kara ditty-bovard
700 orthopaedic dr.
warsaw, IN 46581
6107428552
MDR Report Key12066943
Report Number1818910-2021-13576
Device Sequence Number4111211
Product Code KWS
UDI-Device Identifier10603295381280
UDI-Public10603295381280
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K212683
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Study,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 06/07/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1140-20-054
Device Catalogue Number114020054
Device Lot NumberH85157
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 06/07/2021
Supplement Date Received by Manufacturer06/25/2021
08/24/2021
05/25/2023
Initial Report FDA Received Date06/25/2021
Supplement Report FDA Received Date07/12/2021
08/25/2021
05/31/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/16/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ANCHOR PLATE SIZE 54; CROSSLINK ANCHOR PG GLENOID 52; ANCHOR PLATE SIZE 54; CROSSLINK ANCHOR PG GLENOID 52
Outcome Attributed to Adverse Event Required Intervention;
Patient Age54 YR
Patient SexMale
Patient Weight83 KG